# SDR SWAA2024072916420

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 66,829 hours, 39,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR UPPER AND LOWER FWD ISOLATOR BRACKETS ARE CRACKED.<[01] R&R AFT ENTRY DOOR UPPER AND LOWER FWD ISOLATOR BRACKETS IAW SRM 51-40-02.
